TU Darmstadt / ULB / TUbiblio

Topologization of Hecke pairs and Hecke C*-algebras

Glöckner, Helge and Willis, G. A. (2002):
Topologization of Hecke pairs and Hecke C*-algebras.
In: Topology proceedings, 26, pp. 565-591, [Conference or Workshop Item]

Item Type: Conference or Workshop Item
Erschienen: 2002
Creators: Glöckner, Helge and Willis, G. A.
Title: Topologization of Hecke pairs and Hecke C*-algebras
Language: English
Series Name: Topology proceedings
Volume: 26
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item